It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Inner Ear Disorders Board Index
Pages: 1Showing 1 - 3 of 3 for benadryl and antibiotics. (0.008 seconds)


... Does anyone know if benadryl will have an adverse affect on the vestibular system. ... (6 replies)
Foggy feeling....
Feb 12, 2005
... I have had this feeling you have described after a very severe bout of vertigo -4 months ago. MRI, CScan, blood work, eye exercises (looking at word on plain background then busy background while moving head up/down side ways-eply mauvner-sitting on the bed 30 sec lying down on right side looking up ayt 45 degree angle then same for the left-been on antibiotics-nothong helps.... (30 replies)
... problem, I have noticed antibiotics can affect the inner ear. I toll Metranidizole a few mths back and it sent my dizziness crazy, the worst it's ever been, took 2 weeks to go back to how it was. One of the side effects was dizziness. ... (6 replies)





Pages: 1

All times are GMT -7. The time now is 03:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!